# SDR UPS99230679

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: BAC15057075
- Condition: Corroded
- Location: Bs 835
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON TOP SURFACE ON LONGITUDINAL BEAM AT BS 835, RBL 2, WL 208.  REMOVED CORROSION ON BEAM AT BS 835, RBL 2, WL 208 IN A 5.0 X 1.5 X .019 AREA ORIG THICKNESS OF .130, FOUND TO BE OUT OF LIMITS.  REMOVED BEAM FROM BS 740 - 870 AND REPLACED WITH NEW FABRICATED BEAM IAW SRM 51-30-5, SRM 51-30-2, SRM 51-30-8.
